Departamento de Matemáticas y Ciencias

Documentos de Trabajo

54

Multilinear Hölder-type inequalities on Lorentz sequence spaces

Daniel Carando, Verónica Dimant y Pablo Sevilla-Peris

Julio 2008
descargar

53

Pattern recognition via projection – based k – NN rules

Ricardo Fraiman, Ana Justel y Marcela Svarc

Junio 2008
descargar

52

The choice of inicial Estimate for Computing MM-Estimates

Marcela Svarc y Victor Yohai

Abril 2008
descargar

51

Selection of Variables for Cluster Analysis and Classification Rules (Nueva versión)

Ricardo Fraiman, Ana Justel y Marcela Svarc

Journal of the American Statistical Association, 103, 1294-1303, 2008
Abril 2008

50

Growing Direct Networks: Limit in-degree distribution for arbitrary out-degree one

Daniel Fraiman

Julio 2007
descargar

49

A Coagulation Estimate for Inertial Particles

Inés Armendáriz y James R. Norris

Junio 2007
descargar

48

Puff Dynamics in Oocytes: Buffers Regulation

Daniel Fraiman y Silvina Ponce Dawson

Diciembre 2006
descargar

47

On the Logarithmic Derivate of the –Determinant operators with boundary

Oscar Barraza y Marcela Sanmartino

Noviembre 2006
descargar

46

Selection of Variables for Cluster Analysis and Classification Rules

Ricardo Fraiman, Ana Justel y Marcela Svarc

Noviembre 2006
descargar

45

Brownian Coagulation and a Version of Smoluchowski’s Equation on the Circle

Inés Armendáriz

Septiembre 2006
descargar

44

Testing Statistical Hypothesis on Random Trees

Jorge R. Busch, Pablo A. Ferrari, Georgina Flesia, Ricardo Fraiman y Sebastian Grynberg

Agosto 2006
descargar

43

Coherent Sequences of Polynomial Ideals on Banach Spaces

Daniel Carando, Verónica Dimant y Santiago Muro

Agosto 2006
descargar

42

The Random Projection Method in Goodness of Fit for Functional Data

J.A. Cuesta-Albertos, E. del Barrio, R. Fraiman y C. Matrán

Junio 2006
descargar

41

Metric Geometry of Partial Isometries in a Finite von Neumann Algebra

Esteban Andruchow

Junio 2006
descargar

40

A Nonparametric Approach to the Estimation of Lengths and Surface Areas

Antonio Cuevas, Ricardo Fraiman y Alberto Rodríguez-Casal

Marzo 2006
descargar

39

A Tailor-Made Nonparametric Density Estimate

Daniel Carando, Ricardo Fraiman y Pablo Groisman

Febrero 2006
descargar

38

Classifying speech sonority functional data using a Projected Kolmogorov-Smirnov approach

Juan Antonio Cuesta-Albertos, Ricardo Fraiman, Antonio Galves y Jesús Garcia

Diciembre 2005
descargar

37

A Pseudodifferential Regularization Method

Oscar Barraza, Marcela Sanmartino y Marcela Zuccalli

Int. J. Pure Appl. Math. 26 (2006), no. 4, 465--478.
Noviembre 2005
descargar

36

Ideals of Multilinear Forms - a Limit Order Approach

Daniel Carando, Verónica Dimant y Pablo Sevilla-Peris

Octubre 2005
descargar

35

Extension of Polynomials and John’s Theorem for Symmetric Tensor Products

Daniel Carando y Verónica Dimant

Proceedings of the American Mathematical Society. 135 (2007), 1769-1773.
Junio 2005
descargar

34

On the Logarithmic Derivative of the -Determinant

Oscar Barraza

Int. J. Pure Appl. Math. 26 (2006), no. 3, 385-398.
Abril 2005
descargar

33

Analysis of Puff Dynamics in Oocytes: Interdependence of Puff Amplitude and Inter-Puff Interval

Daniel Fraiman, Bernardo Pando, Sheila Dargan, Ian Parker y Silvina Ponce Dawson

Biophysical Journal 90 (2006), 3897-3907.
Abril 2005
descargar

32

Impartial Trimmed k-means for Functional Data

Juan Antonio Cuesta-Albertos y Ricardo Fraiman

Marzo 2005
descargar

31

A Sharp Form of the Cramer-Wold Theorem

Juan Antonio Cuesta-Albertos, Ricardo Fraiman y Thomas Ransford

Octubre 2004
descargar

30

Limit Orders and multilinear Forms on lp Spaces

Daniel Carando, Verónica Dimant y Pablo Sevilla-Peris

Publ. Res. Inst. Math. Sci. 42 (2006), no. 2, 507-522.
Marzo 2004
descargar

29

Impartial Trimmed Means for Functional Data

Juan Antonio Cuesta-Albertos y Ricardo Fraiman

Data Depth: Robust Multivariate Statistical Analysis, Computational Geometry & Applications. Eds. R. Liu, R. Serfling and D. Souvaine. American Mathematical Society in DIMACS Series (2006), Vol. 72, 121-145.
Diciembre 2003
descargar

28

Adaptive Numerical Schemes for a Parabolic Problem with Blow –Up

Raúl Ferreira, Pablo Groisman y Julio D. Rossi

IMA J. Numer. Anal. 23 (2003), no. 3, 439-463.
Octubre 2002
descargar

27

E' and Its Relation with Vector-Valued Functions on E

Daniel Carando y Silvia Lassalle

Ark. Mat. 42 (2004), no. 2, 283-300.
Octubre 2002
descargar

26

Linearization of Functions

Daniel Carando e Ignacio Zalduendo

Math. Ann. 328 (2004), no. 4, 683-700.
Diciembre 2001
descargar

25

On Summability of Bilinear Operators

Daniel Carando y Verónica Dimant

Math. Nachr. 259 (2003), 3-11.
Noviembre 2001
descargar

24

Strongly P-Summing Multilinear Operators

Verónica Dimant

J. Math. Anal. Appl. 278 (2003), no. 1, 182-193.
Octubre 2001
descargar

23

Linear Functional Regression: The Case of Fixed Design and Functional Response

Antonio Cuevas, Manuel Febrero y Ricardo Fraiman

Canad. J. Statist. 30 (2002), no. 2, 285-300.
Junio 2001
descargar

22

Asymptotic Behavior of the Eigenvalues of the One Dimensional Weighted p-Laplace Operator

Julián Fernández Bonder y Juan Pablo Pinasco

Ark. Mat. 41 (2003), no. 2, 267-280.
Mayo 2001
descargar

21

Integral Holomorphic Functions

Verónica Dimant, Ignacio Zalduendo, Pablo Galindo y Manuel Maestre Vera

Studia Math. 160 (2004), no. 1, 83-99.
Mayo 2001
descargar

20

An Adaptive Time Step Procedure for a Parabolic Problem with Blow-up

Gabriel Acosta, Ricardo G. Durán y Julio D. Rossi

Computing 68 (2002), no. 4, 343-373.
Abril 2001
descargar

19

Trimmed Means for Functional Data

Ricardo Fraiman y Graciela Muñiz

Test 10 (2001), no. 2, 419-440.
Abril 2001
descargar

18

A Polynomial Topology on Banach Spaces

Silvia Lassalle y José G. Llavona

Marzo 2001
descargar

17

Spectral Asymptotics of the Neumann Laplacian on Open Sets with Fractal Boundaries

Juan Pablo Pinasco

Marzo 2001
descargar

16

On Numerical Blow-up Sets

Julián Fernández Bonder, Pablo Groisman y Julio D. Rossi

Proc. Amer. Math. Soc. 130 (2002), no. 7, 2049-2055.
Diciembre 2000

15

Where do Homogeneous Polynomials Attain their Norm?

Daniel Carando e Ignacio Zalduendo

Math. Debrecen 63 (2003), no. 1-2, 19-28.
Marzo 2000
descargar

14

Extendibility of Polynomials and Analytic Functions on lp

Daniel Carando

Studia Math. 145 (1) (2001), 63-73.
Marzo 2000
descargar

13

Computing bases of complete intersection rings in Noether position

Marcela Almeida, Lisi D’Alfonso, Manuela Blaum y Pablo Solernó

J. Pure Appl. Algebra 162 (2001), 127-170.
Noviembre 1999
descargar

12

Algunos resultados sobre el número y el grado de ecuaciones definiendo una variedad algebraica- Survey

Fabiana Krongold y Pablo Solernó

Marzo 1999
descargar

11

Cluster analysis: a further approach based on density estimation

Antonio Cuevas, Manuel Febrero y Ricardo Fraiman

Comput. Statist. Data Anal. 36 (4) (2001), 441-459.
Octubre 1998

10

A Hahn-Banach Theorem for Integral Polynomials

Daniel Carando e Ignacio Zalduendo

Proc. Amer. Math. Soc. 127 (1999), 241-250.
Noviembre 1997
descargar

09

K-Bounded Polynomials

Daniel Carando, Verónica Dimant, Betina Duarte y Silvia Lassalle

Math. Proc. Roy. Irish. Acad. 98A (1998) Nro.2, 159-171.
Noviembre 1997
descargar

08

Sur les degrés des bases de modules libres sur l’anneau de polynomes

Marcela Almeida, Lisi D’Alfonso y Pablo Solernó

Mathematische Zeitschrift 231, Springer-Verlag (1999), 679-706.
Marzo 1997
descargar

07

Banach subspaces of spaces of holomorphic functions and related topics

Verónica Dimant y Seán Dineen

Math. Scand. 83 (1998), 142-160.
Noviembre 1995
descargar

06

Weight centralizer expectations with finite index

Alejandro Varela y Esteban Andruchow

Math. Scand. 84 (1999), Nro. 2, 243-260.
Noviembre 1995

05

On the computation of the radical of polynomial complete intersection ideals

Inés Armendáriz y Pablo Solernó

Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, G. Cohen, M. Giusti and T. Mora (eds.) Lect. Notes in Comp. Sci. 948, Springer-Verlag (1995) 106-119.
Octubre 1995
descargar

04

Geometry and the Jones projection of a state

Esteban Andruchow y Alejandro Varela

Integral Equations Operator Theory 25 (1996), Nro. 2, 129-146.
Septiembre 1995

03

Local and global robustness of regression estimates

Victor J. Yohai

Agosto 1995

02

Bases in spaces of multilinear forms over Banach spaces

Verónica Dimant e Ignacio Zalduendo

J. Math. Anal. Appl. 200 (1996), 548-566.
Septiembre 1994
descargar

01

The Bidual of the Space of Polynomials on a Banach space

Jesús Ángel Jaramillo, Ignacio Zalduendo y Ángeles Prieto

Math. Proc. Cambridge Philos. Soc. 122 (1997), 457-471.
Julio 1994

  • © 2013 UDESA - Universidad de San Andrés - Todos los derechos reservados
    www.udesa.edu.ar | Universidad con autorización definitiva. Decreto PEN 978/07

    Politica de privacidad
  • SEDE CAPITAL
    25 de Mayo 586 (C1002ABL)
    Ciudad A. de Buenos Aires
    Tel: (54-11) 4312-9499
  • CAMPUS
    Vito Dumas 284 (B1644BID)
    Victoria, Pcia. de Bs As
    Tel: (54-11) 4725-7000